# SDR UALA2013012500460

- Difficulty date: January 24, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 89,728 hours, 14,256 cycles
- Engine: Pwa PW4060
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Bleed Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BLEED ISOLATION WILL NOT OPEN.  CLEANED CONNECTOR ON CENTER ISOLATION VALVE, OPS CHECKED OKAY.
